# SDR CA960715009

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: E530786
- Condition: Burnt
- Location: #3&#4 Cyl Exh
- Part time: 804 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS FOUND THAT THERE WAS NO COMPRESSION ON #3 & #4 CYLINDERS. AFTER DISASSEMBLY IT WAS FOUND THAT THE ROCKER ARMS OF THE EXHAUST AND INTAKE HAD BEEN MISINSTALLED AT OVERHAUL. THE ROCKER ARM FOR THE INTAKE WAS INSTALLED ON THE EXHAUST VALVE AND THE ROCKER ARM FOR THE EXHAUST WAS INSTALLED ON THE INTAKE VALVE. THIS RESULTED IN BURNT EXHAUST VALVES WHICH WERE STUCK IN THE OPEN POSITION.
